Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello Guys.

I finished a 5 month accutane course 5 days ago. However I have already started to get small whiteheads and or milia. Is this normal? Could it be that the skin is starting to adjust ltself? - I'm very sad about it :(

Share this post


Link to post
Share on other sites

If you're relapsing, it'll be more progressive, over a more prolonged period of time (a few weeks). More likely, your skin is picking up in sebum production (to return to pre-accutane rates), and the change is manifesting in the appearance of (likely temporary) lesions.

You can treat the milia (or whiteheads) with gentle exfoliation (or a chemical exfoliant such as salicylic acid).

Edited by nomit

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×